MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION BLAZER II; CARDIAC ABLATION PERCUTANEOUS CATHETER

BOSTON SCIENTIFIC CORPORATION BLAZER II; CARDIAC ABLATION PERCUTANEOUS CATHETER
Model Number 85020
Medical Device Problem Codes Failure to Deliver Energy (1211); Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/25/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a cardiac radiofrequency ablation, a blazer ii catheter was selected for use.During the procedure, ablation the discharge was abnormal, and the adjustment of the tail line could not be solved.The catheter was replaced and the procedure was completed without any patient complications.This catheter is expected to be returned for laboratory analysis.
 
Additional Manufacturer Narrative
The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that during a cardiac radiofrequency ablation, a blazer ii catheter was selected for use.During the procedure, ablation the discharge was abnormal, and the adjustment of the tail line could not be solved.The catheter was replaced and the procedure was completed without any patient complications.This catheter has been returned for laboratory analysis.
 
Additional Manufacturer Narrative
The device has been returned for laboratory analysis.Visual inspection did not reveal any abnormalities.Functional testing noted no abnormal resistance while maneuvering the catheter.Electrical and continuity testing were performed, and the device showed all results were within specifications.Laboratory analysis was unable to confirm the reported clinical observations; the device passed all relevant testing.Correction: the field f10 device code has been changed from "defective device a0203" to "failure to deliver energy a090402".

Brand Name
BLAZER II
Common Device Name
CARDIAC ABLATION PERCUTANEOUS CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
dc a330
saint paul, MN 55112
6515826168
MDR Report Key15276427
Report Number2124215-2022-32066
Device Sequence Number6486077
Product Code LPB
UDI-Device Identifier08714729082439
UDI-Public08714729082439
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P920047
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/12/2022
Device Model Number85020
Device Catalogue Number85020
Device Lot Number0024262328
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/26/2022
Supplement Date Received by Manufacturer09/13/2022
Initial Report FDA Received Date08/23/2022
Supplement Report FDA Received Date12/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/13/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient Age49 YR
Patient SexMale
Patient Weight80 KG